Differential and Integral Equations
- Differential Integral Equations
- Volume 11, Number 3 (1998), 503-520.
On the count and the classification of periodic solutions to forced pendulum-type equations
We provide a method for the count and the variational characterization of periodic solutions to forced pendulum-type equation. This is achieved by reducing the problem to the study of a real function of one variable. This paper generalizes some results obtained by G. Tarantello.
Differential Integral Equations, Volume 11, Number 3 (1998), 503-520.
First available in Project Euclid: 30 April 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Calanchi, Marta; Tarallo, Massimo. On the count and the classification of periodic solutions to forced pendulum-type equations. Differential Integral Equations 11 (1998), no. 3, 503--520. https://projecteuclid.org/euclid.die/1367341065